# SDR DL75E081725

- Difficulty date: December 12, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 30,236 hours, 10,831 cycles
- Engine: Pwa PW2037
- Engine time: 22,738 hours, 8,111 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 728746
- Condition: Making Metal
- Location: Nr 2
- Part time: 22,738 hours, 8,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CK INSP OF NR 2 ENG OIL FILTER FOUND FULL OF METAL PARTICLES MAGNETIC AND NON-MAGNETIC.  FURTHER INSP OF CHIP DET FOUND METAL ON MASTER, ANGLE GEARBOX, AND NR 4 BEARING DET.  A CK WAS BEING PERFORMED JFK ON 12/12/08.  CHANGED NR 2 ENGINE.
